# SDR USAA2011081900036

- Difficulty date: July 10, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACK IN FUSELAGE SKIN AT MAIN ENTRY DOOR SKIN AT LOWER HINGE CUTOUT BS303.9 BETWEEN S13L TO S14L.  REPAIRED FUSELAGE SKIN AT MAIN ENTRY DOOR SKIN AT LOWER HINGE CUTOUT IAW B737 SRM 53-10-01, REPAIR 14.
